# SDR SIMA200634004

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 15,438 hours, 15,698 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14522178005
- Condition: Chafed
- Location: Fuselage
- Part time: 15,438 hours, 15,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 FOUND CHAFED BETWEEN FRAMES 53 AND 54.  BLENDED DAMAGE, PERFORMED NDT FABRICATED AND INSTALLED DOUBLER IAW EMB SRM 53-24-02.  AIRCRAFT RETURN TO SERVICE.
